# SDR CA000718009

- Difficulty date: July 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TOP OF CLIMB FLIGHT CALLED TO ADVISE THAT F/OS SLIDING WINDOW WAS LEAKING, NOISE UNBEARABLE. FLIGHT DIVERTED TO YYC. WINDOW SEAL, SILL AND FRAME INSPECTED NO FAULTS DETECTED. AIRCRAFT PRESSURIZED AND NO FAULTS DETECTED. REPEAT SNAG OF NOISE FROM F/OS SLIDING WINDOW. SEAL WAS LUBED, REPEAT SNAG OF F/OS WINDOW NOISE, WINDOW SEAL REPLACED.
